# SDR ESU2002F00000

- Difficulty date: December 28, 2001
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N600XJ
- Make and model: Lear 24B
- Aircraft serial: 190
- Engine: Ge CJ6106
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 5002794G33
- Part serial: GAT47415
- Condition: Failed
- Location: Rt Engine
- Part time: 7,059 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AS THE AIRCRAFT WAS CLIMBING THROUGH FLIGHT 370.  THE RIGHT ENGINE FLAMED OUT.  THERE WAS NO FIRE AND NO EMERGENCY WAS DECLARED.  THE PILOTS WENT THROUGH THE RELIGHT PROCEDURE WHEN THEY ARRIVED AT THE RELIGHT ENVELOPE WITH NO SUCCESS AS THEY WERE UNABLE TO OBTAIN A FUEL FLOW.  THEY WERE ABLE TO ACHIEVE 30 PERCENT RPM, HOWEVER, THE AIRCRAFT LANDED WITH NO PROBLEMS.  IT WAS FOUND THAT THE FUEL CONTROL HAD FAILED, EXPLAINING NO FUEL FLOW.
